# SDR CHQA20141223361

- Difficulty date: December 23, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 27,740 hours, 23,486 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 32,595 hours, 26,608 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A BLEED 2 OVER TEMP MSG DURING CLIMB.  THE CREW UTILIZED THE QRH & RETURNED TO FIELD.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  CLEANED THE FAN AIR VLV FILTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
